| Model Number |
DVFB1D4 |
| Medical Device Problem Codes |
Failure to Deliver Shock/Stimulation (1133); Pacing Problem (1439); Inappropriate/Inadequate Shock/Stimulation (1574); Device Sensing Problem (2917)
| Health Effect - Clinical Codes |
Tachycardia (2095); Shock from Patient Lead(s) (3162)
| Date of Event |
02/10/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the implantable cardioverter defibrillator (icd) delivered anti-tachycardia pacing (atp) and a shock for detected ventricular tachycardia (vt) that may have been supra ventricular tachycardia (svt).Additionally, therapy may have been withheld for a detected svt that may have been vt.The icd remains in use.No further patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.